American Journal of Computational Mathematics

Vol.3 No.3BB(2013), Paper ID 38531, 4 pages

DOI:10.4236/ajcm.2013.33B009

 

The Planar Ramsey Numbers PR (K4-e, Kl)

 

Yongqi Sun, Yali Wu, Rui Zhang, Yuansheng Yang

 

School of Computer and Information Technology, Beijing jiaotong University, Beijing, China
School of Computer and Information Technology, Beijing jiaotong University, Beijing, China
School of Computer and Information Technology, Beijing jiaotong University, Beijing, China
Department of Computer Science, Dalian University of Technology, Dalian, China

 

Copyright © 2013 Yongqi Sun, Yali Wu, Rui Zhang, Yuansheng Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Y. Sun, Y. Wu, R. Zhang and Y. Yang, "The Planar Ramsey Numbers PR (K4-e, Kl)," American Journal of Computational Mathematics, Vol. 3 No. 3B, 2013, pp. 52-55. doi: 10.4236/ajcm.2013.33B009.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.